The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (669 KB) | Metadata | Table of Contents | ZAA summary
Volume 16, Issue 3, 1997, pp. 761–768
DOI: 10.4171/ZAA/790

Published online: 1997-09-30

Approximate Solutions for Multiple Stochastic Equations with Respect to Semimartingales

Constantin Tudor[1] and M. Tudor[2]

(1) University of Bucharest, Romania
(2) Academy of Economic Studies, Bucharest, Romania

In this paper we investigate different types of approximations for a class of multi-ple stochastic equations driven by semi martingales. This class includes in particular integro-differential equations and Volterra stochastic equations.

Keywords: Multiple stochastic integrals, approximation schemes of stochastic equations

Tudor Constantin, Tudor M.: Approximate Solutions for Multiple Stochastic Equations with Respect to Semimartingales. Z. Anal. Anwend. 16 (1997), 761-768. doi: 10.4171/ZAA/790